| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 25-28


Peibiao Zhao, Xiaoping Yang
      Rectifiability properties of Brakke motions in the sense of varifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1201-1212.

K. Teerapabolarn
      On the negative binomial approximation to the beta-negative binomial distribution
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1213-1216.

H. M. Nehi, M. J. Lalehchini
      Interval linear system and linear programming problem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1217-1221.

G. Muniraja
      Manifolds admitting a semi-symmetric metric connection and a generalization of Schur's theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1223-1232.

Y. Soykan, M. Gocen, A. A. Bostanci
      On the numbers of eigenvalues of integral operators
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1233-1243.

R. Jakimczuk
      On the distribution of certain composite numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1245-1254.

J. P. Kaushik, M. Khan
      On bi-\Gamma-ideal in \Gamma-semirings
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1255-1260.

Yu-Shuang Li
      A Katona-type proof for intersecting families of permutations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1261-1268.

R. P. Deore
      A note on projective semimodules
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1269-1272.

Ayhan Esi, Ayten Esi
      On strongly F_{B\sigma}-summable sequences
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1273-1281.

Wei-Shih Du
      Some generalizations of Mizoguchi-Takahashi's fixed point theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1283-1288.

E. Guven
      On (\sigma,\tau )-derivations in prime rings
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1289-1293.

S. P. Goyal, M. Bhagtani, P. Vijaywargiya
      Partial sums of certain meromorphic multivalent functions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1295-1306.

D. Jojic, D. A. Romano
      Quasi-antiorder relational system
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1307-1315.

F. Ghanim, M. Darus
      On new subclass of analytic univalent function with negative coefficient I
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1317-1329.

T. Ozdin, M. T. Kosan
      Quasi \sigma-rigid rings
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1331-1335.

S. Yilmaz, M. Turgut
      Determination of Frenet apparatus of partially null and pseudo null curves in Minkowski space-time
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1337-1341.

S. Yilmaz, M. Turgut
      On the differential geometry of the curves in Minkowski space-time I
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1343-1349.

A. Taleshian, A. J. Khosravi
      Dupin indicatrix of parallel hypersurfaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1351-1356.

A. Al-khedhairi
      Simulated annealing metaheuristic for solving P-median problem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1357-1365.

T. E. Govindan, R. S. Acosta Abreu
      Stability behavior of some well-known stochastic financial models
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1367-1378.

R. Nikpey, M. Garshasbi, J. Damirchi
      Existence, uniqueness of solution for diffusion problem in oil and gas reservoirs
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1379-1383.

M. Mosleh, M. Otadi, Sh. Vafaee Varmazabadi
      General dual fuzzy linear systems
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1385-1394.

Lin Jin
      Homotopy perturbation method for solving partial differential equations with variable coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 25-28, 1395-1407.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |